# SDR AALA20170524011

- Difficulty date: May 24, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,913 hours, 15,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5141
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN FLOORBEAM AT BS 1480, BETWEEN RBL 50 AND 70.  REPAIRED IAW SRM 53-00-51-2R-1.
